# SDR SWIA2017072543563

- Difficulty date: July 4, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 37,144 hours, 23,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY TCAS DOUBLER BETWEEN FRAMES 295 - 310 CORRODED.  INSTALLED A NEW TCAS ANTENNA DOUBLER IAW SRM. PRESSURE CHECKED GOOD.
